# SDR 20000908SH008

- Difficulty date: August 15, 2000
- Submitted: September 8, 2000
- Operation: General aviation
- Aircraft: N527NR
- Make and model: Cessna U206
- Aircraft serial: U2060278
- Engine: Cont IO520A
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: TCM10382584
- Condition: Failed
- Part time: 184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-INSPECTION RUN-UP BY MECHANIC, FOUND UNUSUAL MAG DROP ON RIGHT MAGNETO REMOVED FOR TROUBLESHOOTING.  FOUND THE POINT ASSY CONTACT LOOSE AND FALLING OUT OF SPRING ARM.  REPLACED CONTACT ASSY.  OPS CHECKED GOOD.  THIS MAG HAD 184 HOURS SINCE A TCM OVERHAUL.  THE MAGNETOS CAME ON A RECENTLY OVERHAULED TCM IO520 ENGINE.  (X)
